# SDR ASMF201108004

- Difficulty date: August 14, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 22,766 hours, 12,399 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284A18014
- Part serial: 347
- Condition: Damaged
- Location: Fuselage
- Part time: 20,095 hours, 9,962 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF, ACFT FLEW INTO A HAIL RAIN.  A HAIL STRIKE CONDITIONAL INSPECTION WAS PERFORMED IAW MM 05-51-18-212-801 DETECTING LT AND RT RETRACTABLE LANDING LIGHTS WITH CRACKS, NOSE RADOME WITH DAMAGES OUT OF LIMITS; VHF COMMUNICATION ANTENNA L/E NR 2 WITH DAMAGES OUT OF LIMITS; LT HORIZ STABILIZER L/E SKIN WITH SEVERAL DENTS OUT LIMITS; RT HORIZ STABILIZER L/E SKIN WITH SEVERAL DENTS OUT LIMITS; VERTICAL STABILIZER L/E SKIN WITH SEVERAL DENTS OUT OF LIMITS; SLATS NR 1 THROUGH 8 WITH SEVERAL DENTS WITHIN LIMITS IAW MESSAGE NR AMX-AMX-11-0389-03B DATED AUG 16, 2011; MX ISSUED THE NRC A0179470 THROUGH A0179476 AND A0179504 THROUGH A0179511 TO ATTEND THE DAMAGES. (CONTINUE IN REPORT NR MEX-2011-114).
